# SDR AALA20131106001

- Difficulty date: October 31, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 43,066 hours, 17,389 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FUSELAGE SKIN FROM STATIONS 807 TO 827 & STRINGERS 24 TO 27 LT.  INSTALLED EXTERNAL DOUBLER REPAIR IAW EA B737-53-032267 & SRM 53-00-01-2R REPAIR 1.
